# SDR DALA2021021900962

- Difficulty date: February 19, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 59,520 hours, 7,674 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 3318 DURING CRUISE RECEIVED ECAM CAUTION MESSAGE DOOR L MID CABIN.  CORRECTIVE ACTION: INSPECTED DOOR 2L SEAL. FOUND ALL NORMAL.  DOOR CLOSED AND ECAM INDICATIONS NORMAL. (7662295)
